# SDR DALA2023121510298

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON INTERCOSTAL BTW STA 1500- 1520 BTW STGRS 30-29R AND INTERCOSTAL BTW STA 1500-1520 BTW STGRS 30-29L. CORRECTIVE ACTION: SUMMARY OF NRC 00835: INTERCOSTAL BTW STA 1500- 1520 BTW STGRS 30-29R AND INTERCOSTAL BTW STA 1500-1520 BTW STGRS 30-29L WERE FABRICATED UNDER NRC 00813 AND REPLACED PER B757-200 SRM 51-40. (0109029)
